# SDR SIMA20131019005

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,578 hours, 19,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Part serial: 9414
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT DOES NOT FIT TIGHTLY IN CRADLE.  RED CHARGING LAMP WILL NOT ILLUMINATE UNLESS PRESSED AND HELD FLASHLIGHT IN PLACE.    R & R F/O'S FLASHLIGHT ASSY IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
